MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; HOSPITAL BED

UMANO MEDICAL INC OOK SNOW; HOSPITAL BED
Model Number FL36
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer contacted the manufacturer's technical service to report that the nurse call station does not activate when the bed exit alarm is triggered, although it rings locally.Additionally, he noted that the bed lights do not turn on when the alarm is activated.There was no patient involvement.
 
Additional Manufacturer Narrative
A preliminary declaration was submitted without final confirmation of the root cause.After multiple attempts by the manufacturer's technical service, the customer confirmed that the main board was replaced.As a result, this final report is submitted, confirming the successful repair and proper product functionality.

Brand Name
OOK SNOW
Common Device Name
HOSPITAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA  G0R 2C0
Manufacturer (Section G)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, qc G0R 2 C0
CA   G0R 2C0
Manufacturer Contact
saoussen gammoudi
230 boulevard nilus-leclerc
l'islet, qc G0R 2-C0
CA   G0R 2C0
MDR Report Key21895685
Report Number3009591865-2025-00010
Device Sequence Number14311312
Product Code FNL
UDI-Device Identifier00670482000067
UDI-Public010067048200006711170713
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFL36
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/29/2025
Date Device Manufactured07/13/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown